Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification theorems for $p$-groups and modules over a discrete valuation ring


Author: R. B. Warfield Jr.
Journal: Bull. Amer. Math. Soc. 78 (1972), 88-92
MSC (1970): Primary 13C05, 20K99; Secondary 18G25, 20K40
DOI: https://doi.org/10.1090/S0002-9904-1972-12870-2
MathSciNet review: 0291284
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Crawley and A. W. Hales, The structure of abelian p-groups given by certain presentations, J. Algebra 12 (1969), 10-23. MR 39 #307. MR 238947
  • 2. P. Hill, On the classification of abelian groups (to appear).
  • 3. I. Kaplansky, Infinite abelian groups, rev. ed., Univ. of Michigan Press, Ann Arbor, Mich., 1969. MR 38 #2208. MR 233887
  • 4. I. Kaplansky and G. W. Mackey, A generalization of Ulm's theorem, Summa Brasil. Math. 2 (1951), 195-202. MR 14, 128. MR 49165
  • 5. L. Kulikov, Generalized primary groups. I, II, Trudy Moskov Mat. Obšč. 1 (1952), 247-326; ibid. 2 (1953), 85-167. (Russian) MR 14, 132; MR 15, 9. MR 49188
  • 6. E. Matlis, Cotorsion modules, Mem. Amer. Math. Soc. No. 49 (1964). MR 31 #2283. MR 178025
  • 7. R. J. Nunke, Homology and direct sums of countable abelian groups, Math. Z. 101 (1967), 182-212. MR 36 #1538. MR 218452
  • 8. R. B. Warfield, Jr., A Krull-Schmidt theorem for infinite sums of modules, Proc. Amer. Math. Soc. 22 (1969), 460-465. MR 39 #4213. MR 242886

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C05, 20K99, 18G25, 20K40

Retrieve articles in all journals with MSC (1970): 13C05, 20K99, 18G25, 20K40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12870-2

American Mathematical Society